RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 6, Pages 917–930 (Mi mz11499)  

On the Unique Continuation of the Germs of Solutions of First-Order Differential Equations along Curves

N. A. Shananin

State University of Management, Moscow

Abstract: For solutions of linear, weakly nonlinear, and quasilinear first-order differential equations, we obtain theorems on the unique unbounded continuation of germs along continuous curves contained in the integral submanifolds of the distribution induced by the major part of the equation.

Keywords: germs of solutions, unique continuation, unique definiteness of germs.

DOI: https://doi.org/10.4213/mzm11499

Full text: PDF file (516 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:6, 855–866

Bibliographic databases:

Document Type: Article
UDC: 517
Received: 16.12.2016
Revised: 12.02.2017

Citation: N. A. Shananin, “On the Unique Continuation of the Germs of Solutions of First-Order Differential Equations along Curves”, Mat. Zametki, 102:6 (2017), 917–930; Math. Notes, 102:6 (2017), 855–866

Citation in format AMSBIB
\Bibitem{Sha17}
\by N.~A.~Shananin
\paper On the Unique Continuation of the Germs of Solutions of First-Order Differential Equations along Curves
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 6
\pages 917--930
\mathnet{http://mi.mathnet.ru/mz11499}
\crossref{https://doi.org/10.4213/mzm11499}
\elib{http://elibrary.ru/item.asp?id=30737895}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 6
\pages 855--866
\crossref{https://doi.org/10.1134/S0001434617110256}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000418838500025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85039461577}


Linking options:
  • http://mi.mathnet.ru/eng/mz11499
  • https://doi.org/10.4213/mzm11499
  • http://mi.mathnet.ru/eng/mz/v102/i6/p917

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:95
    References:15
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019